×

Iterated deferred corrections for nonlinear operator equations. (English) Zbl 0258.65059


MSC:

65J05 General theory of numerical analysis in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] [1]Aleksandrov, P. S.: Combinatorial topology, vol. I. Rochester, N.Y.: Graylock Press 1956.
[2] Aubin, J. P.: Approximations des espaces de distributions et des opérateurs différentiels. Thesis, U. de Paris, France 1965.
[3] Browder, F.: Approximation-solvability of nonlinear functional equations in normed linear spaces. To appear in Arch. Rational Mech. Anal. · Zbl 0166.12603
[4] Pereyra, V.: On improving an approximate solution of a functional equation by deferred corrections. Numer. Math.8, 376–391 (1966). · Zbl 0173.18103
[5] –: Highly accurate discrete methods for nonlinear problems. Ph. D. Thesis, U. of Wisconsin, Madison 1967.
[6] – Iterated deferred corrections for nonlinear boundary value problems. To appear. · Zbl 0176.15003
[7] Petryshyn, W.: On the approximation solvability of nonlinear equations. To appear in Math. Ann. · Zbl 0162.20301
[8] Stetter, H.: Asymptotic expansions for the error of discretization algorithms for nonlinear functional equations. Numer. Math.7, 18–31 (1965). · Zbl 0148.39003
[9] –: Stability of nonlinear discretization algorithms. Numerical solution of partial differential equations, p. 111–123. New York: Academic Press 1966.
[10] Zarantonello, E.: The closure of the numerical range contains the spectrum. Announced in Bull. Amer. Math. Soc.70, No. 6, 781–787 (1964). Also to appear in Pacific J. Math. · Zbl 0137.32501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.